# SDR 20010416CW007

- Difficulty date: January 19, 2001
- Submitted: April 16, 2001
- Operation: General aviation
- Aircraft: N9298X
- Make and model: Cessna 182E
- Aircraft serial: 18253698
- Engine: Cont O470*
- System (JASC): 5540 · Rudder Structure
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Rudder
- Part time: 4,103 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PRE PURCHASE LOOKOVER,  FOUND A STOP DRILLED CRACK IN THE UPPER RADIUS ABOVE THE LEFT RUDDER STOP BOLT.  FURTHER INSPECTION FOUND ANOTHER CRACK RADIATING OUTWARD FROM THE UPPER OUTBOARD EDGE OF THE UPPER RIGHT LIGHTENING HOLE.
